Previous |  Up |  Next


special type of nonholonomic $r$-jet; nonholonomic $r$-jet category; classification of semiholonomic $3$-jet
First we summarize some properties of the nonholonomic $r$-jets from the functorial point of view. In particular, we describe the basic properties of our original concept of nonholonomic $r$-jet category. Then we deduce certain properties of the Weil algebras associated with nonholonomic $r$-jets. Next we describe an algorithm for finding the nonholonomic $r$-jet categories. Finally we classify all special types of semiholonomic $3$-jets.
[1] Ehresmann, C.: Oeuvres Complètes et Commentées. Topologie Algébrique et Géométrie Différentielle. Parties I-1 et I-2. Éd. par Andrée Charles Ehresmann, Suppléments 1 et 2 au Vol. XXIV. Cahiers de Topologie et Géométrie Différentielle (1983), French.
[2] Kolář, I.: The contact of spaces with connection. J. Differ. Geom. 7 (1972), 563-570. MR 0415660 | Zbl 0273.53025
[3] Kolář, I.: Bundle functors of the jet type. Differential Geometry and Applications. Proceedings of the 7th international conference Masaryk University, Brno (1999), 231-237. MR 1708910 | Zbl 0951.58003
[4] Kolář, I.: A general point of view to nonholonomic jet bundles. Cah. Topol. Géom. Différ. Catég. 44 (2003), 149-160. MR 1985835 | Zbl 1048.58002
[5] Kolář, I.: Weil Bundles as Generalized Jet Spaces. Handbook of global analysis Amsterdam: Elsevier (2008), 625-665. MR 2389643 | Zbl 1236.58010
[6] Kolář, I.: On special types of nonholonomic contact elements. Differ. Geom. Appl. 29 (2011), 135-140. DOI 10.1016/j.difgeo.2011.03.007 | MR 2831821 | Zbl 1229.58005
[7] Kolář, I., Mikulski, W. M.: On the fiber product preserving bundle functors. Differ. Geom. Appl. 11 (1999), 105-115. DOI 10.1016/S0926-2245(99)00022-4 | MR 1712139
[8] Kolář, I., Michor, P. W., Slovák, J.: Natural Operations in Differential Geometry. Springer, Berlin (1993). MR 1202431
[9] Libermann, P.: Introduction to the theory of semi-holonomic jets. Arch. Math., Brno 33 (1997), 173-189. MR 1478771
[10] Vosmanská, G.: Natural transformations of semi-holonomic $3$-jets. Arch. Math., Brno 31 (1995), 313-318. MR 1390591 | Zbl 0852.58003
Partner of
EuDML logo